# SDR ASOA20150413096

- Difficulty date: April 13, 2015
- Submitted: April 14, 2015
- Operation: Air carrier
- Aircraft: N16961
- Make and model: Emb EMB-145LR
- Aircraft serial: 145103
- Aircraft time: 39,734 hours, 29,967 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 14525480603
- Condition: Corroded
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, CARGO DOOR CUTOUT LOWER BEAM CORRODED.  R & R CARGO DOOR CUTOUT LOWER BEAM IAW SRM 51-40-02.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
